# SDR CALA0700668

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 36,796 hours, 19,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD CARGO DOOR AFT FRAME AT LOWER DOOR STOP AREA, STA 440-460, S14R TO S27R.  THE AFT FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
